# SDR 04FDEA00174

- Difficulty date: January 16, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER SKIN SURFACE ABOVE UPPER AUX TANK CORRODED.  LOCATION FROM STA 1235 LT X =13 TO RT X =5.  CENTER WING UPPER SKIN SURFACE ABOVE UPPER AUX TANK STA 1235 LH X = 13 TO RT X = 5. CORRODED AREA CARRIED OUT REPAIR IAW EA 1-5710-74294, WINGS - CENTER WING UPPER PANEL SKIN CORROSION.
